中文 English
2017年接受发表论文 61 篇
1.  Steffen Löbrich, 马文钧 and Jesse Thorner
Special values of motivic L-functions and zeta-polynomials for symmetric powers of elliptic curves
Res. Math. Sci. 4 (2017) 26: 16 pp.
2.  李楠, Yifang Xu and Chao Wang
Quasi-homography warps in image stitching
IEEE Trans. Multimed.
3.  吴华明, Yi Sun and Katinka Wolter
Energy-efficient decision making for mobile cloud offloading
IEEE Trans. Cloud Comput.
4.  Manru Jiang and 蒋仁进
A note on weighted Korn inequality
Acta Math. Sin. (Engl. Ser.) 34 (2018) 691-698.
5.  Zhen-Qing Chen, 胡二彦, Longjie Xie and Xicheng Zhang
Heat kernels for non-symmetric diffusion operators with jumps
J. Differential Equations 263 (2017) 6576-6634.
6.  黄兴 and Zhongwei Liao
The Euler-Maruyama method for (functional) SDEs with Hölder drift and α-stable noise
Stoch. Anal. Appl. 36 (2018) 28-39.
7.  陈永川, 季青 and Wenston J.T. Zang
Nearly equal distributions of the rank and the crank of partitions
In: G.E. Andrews and F. Garvan (eds.), Analytic Number Theory, Modular Forms and q-Hypergeometric Series, 157-177, Springer Proc. Math. Stat., 221, Springer, 2017.
8.  汪更生, Donghui Yang and 张与彪
Time optimal sampled-data controls for the heat equation
C. R. Acad. Sci. Paris Ser. I 355 (2017) 1252-1290.
9.  范协铨 and Qi-Man Shao
Berry-Esseen bounds for self-normalized martingales
Commun. Math. Stat. 6 (2018) 13-27.
10.  Jakob Kühnen, 宋保方, Davide Scarselli, Nazmi Burak Budanur, Michael Riedl, Ashley P. Willis, Marc Avila and Björn Hof
Destabilizing turbulence in pipe flow
Nat. Phys. 14 (2018) 386-390.
11.  王丽霞, Shiwang Ma and Na Xu
Multiple solutions for nonhomogeneous Schrödinger-Poisson equations with sign-changing potential
Acta Math. Sci. Ser. B Engl. Ed. 37 (2017) 555-572.
12.  Tian Wang, Meina Qiao, 邓英俊, Yi Zhou, Huan Wang, Qi Lyu and Hichem Snoussie
Abnormal event detection based on analysis of movement information of video sequence
Optik - International Journal for Light and Electron Optics
13.  汪更生 and 张与彪
Decompositions and bang-bang properties
Math. Control Relat. Fields 7 (2017)73-170.
14.  方腾, Xin Gui Fang, Binzhou Xia and Sanming Zhou
Vertex-imprimitive symmetric graphs with exactly one edge between any two distinct blocks
J. Combin. Theory Ser. A 152 (2017) 303-340.
15.  蒋仁进 and Aapo Kauranen
Korn's inequality and John domains
Calc. Var. Partial Differential Equations 56 (2017) 109: 18 pp.
16.  张海祥, Liuquan Sun, Yong Zhou and Jian Huang
Oracle inequalities and selection consistency for weighted lasso in high-dimensional additive hazards model
Statist. Sinica. 27 (2017) 1903-1920.
17.  陈章玲, Jun Wang, 李文娟, 李楠, 吴华明 and 王大伟
Convolutional neural network with nonlinear competitive units
Signal Processing: Image Communication
18.  Michael Röckner and 王凤雨
Closability of quadratic forms associated to invariant probability measures of SPDEs
Infin. Dimens. Anal. Quantum Probab. Relat. Top. 20 (2017) 15 pp.
19.  Niels Jacob and 王凤雨
Higher order eigenvalues of non-local Schrödinger operators
Comm. Pure Appl. Anal. 17 (2018) 191-208.
20.  王凤雨
Distribution dependent SDEs for Landau type equations
Stoch. Proc. Appl. 128 (2018) 595-621.
21.  Shui Feng, Laurent Miclo and 王凤雨
Poincaré inequality for Dirichlet distributions and infinite-dimensional generalizations
Lat. Am. J. Probab. Math. Stat. 14 (2017) 361-380.
22.  王凤雨
Hypercontractivity and applications for stochastic Hamiltonian systems
J. Funct. Anal. 272 (2017) 5360-5383.
23.  王凤雨
Integrability conditions for SDEs and semi-linear SPDEs
Ann. Probab. 45 (2017) 3223-3265.
24.  季青, 张文静 and Alice X.H. Zhao
Ranks of overpartitions modulo 6 and 10
J. Number Theory 184 (2018) 235-269.
25.  Binlong Li and 宁博
Spectral analogues of Moon-Moser's theorem on Hamiltonian paths in bipartite graphs
Linear Algebra Appl. 515 (2017) 180-195.
26.  Jie Ma and 宁博
Coloring graphs with two odd cycle lengths
SIAM J. Discrete Math. 32 (2018) 296-319.
27.  Keiji Oguiso and 余讯
Automorphism groups of smooth quintic threefolds
Asian J. Math. 23 (2019) 201-256.
28.  彭兴
On the decomposition of random hypergraphs
J. Combin. Theory Ser. B 129 (2018) 18-37.
29.  李雅文, 刘瑶 and 彭兴
Signless Laplacian spectral radius and Hamiltonicity of graphs with large minimum degree
Linear Multilinear Algebra 66 (2018) 2011-2023.
30.  邵井海 and Lingdi Wang
Variational formula for the stability of regime-switching diffusion processes
Sci. China Math. 61 (2018) 659-676.
31.  邵井海
Stabilization of regime-switching process by feedback control based on discrete time observations
SIAM J. Control Optim. 55 (2017) 724-740.
32.  Weihua Deng, Buyang Li, 田文义 and Pingwen Zhang
Boundary problems for the fractional and tempered fractional operators
Multiscale Model. Simul. 16 (2018) 125-149.
33.  范协铨
Sharp large deviations for sums of bounded from above random variables
Sci. China Math. 60 (2017) 2465-2480.
34.  Gengsheng Wang, Ming Wang and 张与彪
Observability inequalities and unique continuation estimates for the Schrödinger equation in the whole space
J. Eur. Math. Soc.
35.  张海祥, Yinan Zheng, Grace Yoon, Zhou Zhang, Tao Gao, Brian Joyce, Wei Zhang, Joel Schwartz, Pantel Vokonas, Elena Colicino, Andrea Baccarelli, Lifang Hou and Lei Liu
Regularized estimation in sparse high-dimensional multivariate regression, with application to a DNA methylation study
Stat. Appl. Genet. Mol. Biol. 16 (2017) 159-171.
36.  黄兴 and 王凤雨
Functional SPDE with multiplicative noise and Dini drift
Ann. Fac. Sci. Toulouse Math. 2 (2017) 519-537.
37.  吴偶 and Mengqiao Han
Screenshot-based color compatibility assessment and transfer for web pages
Multimed. Tools Appl.77 (2018) 6671-6698.
38.  吴偶, Xue Mao and Weiming Hu
Iteratively Divide-and-Conquer learning for nonlinear classification and ranking
ACM Trans. Intell. Syst. Tec. 9 (2018) 18: 1-26.
39.  陈永川
The spt-Function of Andrews (updated version)
Surveys in Combinatorics 2017, A. Claesson, M. Dukes, S. Kitaev, D. Manlove and K. Meeks, Eds., Cambridge Univ. Press, Cambridge, 2017.
40.  Hanming Zhang, Linyuan Wang, 段玉萍, Lei Li, Guoen Hu and Bin Yan
Euler's Elastica strategy for limited-angle computed tomography image reconstruction
IEEE Trans. Nucl. Sci.
41.  刘璐, Zhi-Feng Pang and 段玉萍
A novel variational model for retinex in presence of severe noises
International Conference on Image Processing
42.  陈永川 and Lisa H. Sun
Stanley's lemma and multiple theta functions
SIAM J. Discrete Math. 32 (2018) 474-504.
43.  Chunqiu Li, 李德生 and Zhijun Zhang
Dynamic bifurcation from infinity of nonlinear evolution equations
SIAM J. Appl. Dyn. Syst. 16 (2017) 1831-1868.
44.  吴华明 and Katinka Wolter
Stochastic analysis of delayed mobile offloading in heterogeneous networks
IEEE Trans. Mobile Comput.
45.  戴嵩 and Qiongling Li
Minimal surfaces for Hitchin representations
J. Differential Geom. 112 (2019) 47-77.
46.  陈鑫, Wen-Chi Chou, Qin Ma and Ying Xu
SeqTU: A web server for identification of bacterial transcription units
Sci. Rep.
47.  Jinyu Yang, 陈鑫, Adam McDermaid and Qin Ma
DMINDA 2.0: integrated and systematic views of regulatory DNA motif identification and analyses
Bioinform. 33 (2017) 2586-2588.
48.  Jie Fei and 何玲
Classification of homogeneous minimal immersions from S^2 to HP^n
Ann. Mat. Pur. Appl. 196 (2017) 2213-2237.
49.  范协铨
Self-normalized deviation inequalities with application to t-statistic
Statist. Probab. Lett. 127 (2017) 158-164.
50.  朱斐, Abderranhim Halimi, Paul Honeine, Badong Chen and Nanning Zheng
Correntropy maximization via ADMM- application to robust hyperspectral unmixing
IEEE Trans. Geosci. Remote. Sens. 55 (2017) 4944-4955.
51.  Grace Yoon, Yinan Zheng, Zhou Zhang, 张海祥, Tao Gao, Brian Joyce, Wei Zhang, Weihua Guan, Andrea A.Baccarelli, Wenxin Jiang, Joel Schwartz, Pantel S.Vokonas, Lifang Hou and Lei Liu
Ultra-high dimensional variable selectio with application to normative aging study: DNA methylation and metabolic syndrome
BMC Bioinform.
52.  Sha Fang, 张海祥, Liuquan Sun and Dehui Wang
Analysis of panel count data with time-dependent covariates and informative observation process
Acta Math. Appl. Sinica (English Ser.) 33 (2017) 147-156.
53.  张海祥, Dehui Wang and Liuquan Sun
Regularized estimation in GINAR(p) process
J. Korean Statist. Soc. 46 (2017) 502-517.
54.  余讯
Elliptic fibrations on K3 surfaces and Salem numbers of maximal degree
J. Math. Soc. Japan 70 (2018) 1151-1163.
55.  Jiahong Wu and 吴奕飞
Global small solutions to the compressible 2D magnetohydrodynamic system without magnetic diffusion
Adv. Math. 310 (2017) 759-888.
56.  Zihua Guo and 吴奕飞
Global well-posedness for the derivative nonlinear Schrödinger equation in H1/2(R)
Discrete Contin. Dyn. Syst. Ser. A 37 (2017) 257-264.
57.  Cui Ning, Masahito Ohta and 吴奕飞
Instability of solitary wave solutions for derivative nonlinear Schrödinger equation in endpoint case
J. Differential Equations 262 (2017) 1671-1689.
58.  Le Coz Stefan and 吴奕飞
Stability of multi-solitons for the derivative nonlinear Schrödinger equation
Int. Math. Res. Not.
59.  Jiguang Bao and 吴奕飞
Global well-posedness for periodic generalized Korteweg-de Vries equation
Indiana Univ. Math. J. 66 (2017) 1797-1825.
60.  彭珍玲, Chen Wang, Vladimir N. Uversky and Lukasz Kurgan
Prediction of disordered RNA, DNA, and protein binding regions using DisoRDPbind
Methods Mol Biol. 1484 (2017) 187-203.
61.  张伟平
Positive scalar curvature on foliations
Ann. of Math. 185 (2017) 1035-1068.